Well, I had my first treatment on Monday morning, felt OK for the better part of the day. Later in the evening got a pretty bad headache, blue urine (novatrone is literally "Tidy Bowl" blue
) and a little nausea so on the advice of the oncology nurse took some anti-nausea meds before I went to bed, seemed to help. The nausea seems to want to linger on even today and I am super tired, pretty much I could sleep all day long if I didn't feel like such a bum!
lubylu, Thanks for your response, seems we have very similar symptoms afterward. The "tiredness" is kicking my rumpus right now but I'm sure it won't last forever. I will take the treatments once every three months for two years and my oncologist said the same thing about slowing the progression, it is not meant to reverse the symptoms. I am just hoping for the best.
"Be yourself. An original is always worth more than a copy."
Dx'd with Ulcerative Colitis (pancolitis) 2004 in remission...no meds!
2008...Multiple Sclerosis...Avonex once weekly